# SDR IPXA2023032292134

- Difficulty date: March 1, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H O/B FLAP O/B FWD HINGE FITTING UPPER ACTUATOR LUG BORE I/B AND O/B IS CORRODEDREPAIRED CORRODED HINGE FITTING ON R/H O/B FLAP HINGE FITTING UPPER ACTUATOR LUG BORE I/B AND O/B IAW VTSAA EA 011-5700-01-A9852 I/R AND UPS EO MD11-5740-86242-A DATED 03/20/23 AND FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 03/16/23 (MINOR)
